# SDR YTRA2013073000001

- Difficulty date: March 18, 2013
- Submitted: July 30, 2013
- Operation: Air carrier
- Aircraft: N410RL
- Make and model: Bell 206L-4
- Aircraft serial: 52310
- Aircraft time: 6,330 hours, 8,250 cycles
- Engine: Allsn 250C30P
- Engine time: 10,747 hours, 16,127 cycles
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Mast
- Part number: 206040535109
- Part serial: MO177
- Condition: Mismanufactured
- Location: Main Rotor
- Part time: 10 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAST POLE MANUFACTURED INCORRECTLY.  SCALLOP FOR DRIVE LINK THROUGH BOLT MACHINED IN WRONG LOCATION.  MAST POLE HAS 44 RIN.
